I just had my third chemo of taxol/carbo yesterday and when I got up today I noticed that my face is very flushed - like a sun or wind burn, not from a fever. Has anybody else experienced anything like this after a treatment? It did not happen after the first two.
Thanks, Green, Blue and Chris - I had not read about that as a side effect before, so was kind of surprised to see it today. Thought maybe it was from being outside with the dog, but then realized it was there when I got up.
I don't think they upped the steroids yesterday, but dont have a copy of my report yet. It seems that each time I have a different reaction to something. The first time it was the taxol and the had to stop the infusion, give me some other drug and start it again. The second time the Benadryl and steroid combo made me feel like a zombie for about an hour, and now the flushed face from yesterday. Wonder what I have to look forward to next time!
Yes I had the flushing too. At first I thought it was from the steroids but when I didn't take them I still got it, so it must just be from the chemo. I hope the rest of your treatments go quickly, the best of luck to you x
Hi BJ - you're already through your 3rd treatment!!! Yes, I had the 'sunburn' too - except I had it with every treatment, so it is interesting that it's just kicking in now for you. It does go away and actually I thought it helped me look a little 'healthy' - better than the pale look
I had that too - but it was only the day after chemo, and my whole body was flushed! It looked like I had gone to a tanning booth or something. I'm just glad that it didn't itch.
My rash went away by the next day - just in time for the joint and bone pain to set in
Looks like I only had the flushed face for a day - got up this morning and it was gone. I actually feel really good today, but am waiting for the bone pain to set in tomorrow. The doctor had originally said I could only take Tylenol, but the other day he said that since my platelet count was up that it was OK to take ibuprofen, so will start tonight before going to bed. Maybe that will help with the pain I know will be there tomorrow. I am hoping that I will not get the pain from the Neupogen shots that I have to start getting for three days - Mon-Wed next week. They said I could ask for a prescription of Darvocet if needed, but hopefully I wont need it. Is the most common pain area in the chest from those shots?